AMS eContent Search Results
Matches for: msc=(33E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Nayandeep Deka Baruah and Narayan Nayak. New hypergeometric-like series for $1/\pi^{2}$ arising from Ramanujan’s theory of elliptic functions to alternative base 3. Trans. Amer. Math. Soc. 363 (2011) 887-900. MR 2728588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. N. W. Hone. Sigma function solution of the initial value problem for Somos 5 sequences. Trans. Amer. Math. Soc. 359 (2007) 5019-5034. MR 2320658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Fritz Gesztesy, Karl Unterkofler and Rudi Weikard. An explicit characterization of Calogero--Moser systems. Trans. Amer. Math. Soc. 358 (2006) 603-656. MR 2177033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Bruce C. Berndt and Paul R. Bialek. On the power series coefficients of certain quotients of Eisenstein series. Trans. Amer. Math. Soc. 357 (2005) 4379-4412. MR 2156715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zhi-Guo Liu. A theta function identity and its implications. Trans. Amer. Math. Soc. 357 (2005) 825-835. MR 2095632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shinji Fukuhara and Noriko Yui. Elliptic Apostol sums and their reciprocity laws. Trans. Amer. Math. Soc. 356 (2004) 4237-4254. MR 2058844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Heng Huat Chan, Kok Seng Chua and Patrick Solé. Quadratic iterations to ${\pi}$ associated with elliptic functions to the cubic and septic base. Trans. Amer. Math. Soc. 355 (2003) 1505-1520. MR 1946402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Youn-Seo Choi. Tenth order mock theta functions in Ramanujan's lost notebook (IV). Trans. Amer. Math. Soc. 354 (2002) 705-733. MR 1862564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. D. Anderson, R. W. Barnard, K. C. Richards, M. K. Vamanamurthy and M. Vuorinen. Inequalities for zero-balanced hypergeometric functions . Trans. Amer. Math. Soc. 347 (1995) 1713-1723. MR 1264800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bruce C. Berndt, S. Bhargava and Frank G. Garvan. Ramanujan's theories of elliptic functions to alternative bases . Trans. Amer. Math. Soc. 347 (1995) 4163-4244. MR 1311903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. T. Bell. Polynomial approximations for elliptic functions . Trans. Amer. Math. Soc. 44 (1938) 47-57. MR 1501961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. T. Bell. On the power series for elliptic functions . Trans. Amer. Math. Soc. 36 (1934) 841-852. MR 1501770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wilhelm Maier. Errata: ``Elementary properties of the $t\sb \nu$ functions'' [Trans.\ Amer.\ Math.\ Soc. {\bf 32} (1930), no. 4, 905--911; 1501570] . Trans. Amer. Math. Soc. 33 (1931) 998. MR 1500510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Claiborne G. Latimer. On certain identities in theta functions . Trans. Amer. Math. Soc. 32 (1930) 832-846. MR 1501564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. E. Maier. Elementary properties of the $t\sb \nu$-functions . Trans. Amer. Math. Soc. 32 (1930) 905-911. MR 1501570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. T. Bell. Applications of analysis to the arithmetic of higher forms . Trans. Amer. Math. Soc. 25 (1923) 185-189. MR 1501237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. T. Bell. Anharmonic polynomial generalizations of the numbers of Bernoulli and Euler . Trans. Amer. Math. Soc. 24 (1922) 89-112. MR 1501215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Roscoe Woods. The elliptic modular functions associated with the elliptic norm curve $E\sp 7$ . Trans. Amer. Math. Soc. 23 (1922) 179-197. MR 1501197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bessie I. Miller. A new canonical form of the elliptic integral . Trans. Amer. Math. Soc. 17 (1916) 259-283. MR 1501041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wilson Lee Miser. On multiform solutions of linear differential equations having elliptic function coefficients . Trans. Amer. Math. Soc. 17 (1916) 109-130. MR 1501032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alfred George Greenhill. The elliptic integral in electromagnetic theory . Trans. Amer. Math. Soc. 8 (1907) 447-534. MR 1500798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Oskar Bolza. Errata: ``The elliptic $\sigma$-functions considered as a special case of the hyperelliptic $\sigma$-functions'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 1, 53--65; 1500524] . Trans. Amer. Math. Soc. 2 (1901) 484. MR 1500437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John Hector McDonald. On the system of a binary cubic and quadratic and the reduction of hyperelliptic integrals of genus two to elliptic integrals by a transformation of the fourth order . Trans. Amer. Math. Soc. 2 (1901) 437-458. MR 1500579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Oskar Bolza. The elliptic $\sigma$-functions considered as a special case of the hyperelliptic $\sigma$-functions . Trans. Amer. Math. Soc. 1 (1900) 53-65. MR 1500524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1